`a`
Journal of Modern Dynamics (JMD)
 

Loci in strata of meromorphic quadratic differentials with fully degenerate Lyapunov spectrum

Pages: 61 - 73, Issue 1, March 2014      doi:10.3934/jmd.2014.8.61

 
       Abstract        References        Full Text (193.5K)       Related Articles       

Julien Grivaux - I2M, Université d’Aix-Marseille, 39 rue F. Joliot- Curie, 13453 Marseille Cedex 20, France (email)
Pascal Hubert - I2M, Université d’Aix-Marseille, 39 rue F. Joliot-Curie, 13453 Marseille Cedex 20, France (email)

Abstract: We construct explicit closed $\mathrm{GL}(2; \mathbb{R})$-invariant loci in strata of meromorphic quadratic differentials of arbitrarily large dimension with fully degenerate Lyapunov spectrum. This answers a question of Forni-Matheus-Zorich.

Keywords:  Meromorphic quadratic differentials, degenerate Lyapunov spectrum.
Mathematics Subject Classification:  Primary: 30F60, 32G15, 32G20; Secondary: 37H15.

Received: July 2013;      Available Online: July 2014.

 References